# SDR F3LA200800583

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472780000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO50040.  DURING C3 C-CHECK, INSP NOTED FLOOR BEAM Y1292 HAS CORROSION IN VARIOUS NUT CLIP HOLES FROM RT HAND FRAME 67 TO FRAME 68.  MAINTENANCE INSTALLED NEW FLOOR BEAM IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11 AND ENGINEERING AUTHORIZATION # A9-53R-30392.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
